Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On simplicity of certain infinite dimensional Lie algebras


Author: V. G. Kac
Journal: Bull. Amer. Math. Soc. 2 (1980), 311-314
DOI: https://doi.org/10.1090/S0273-0979-1980-14746-1
MathSciNet review: 555269
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. G. Kac, Simple irreducible graded Lie algebras of finite growth, Math. USSR-Izv. 2 (1968), 1271-1311. MR 259961
  • 2. B. Ju. Weisfeiler and V. G. Kac, Exponentials in Lie algebras of characteristic p, Math. USSR-Izv. 5 (1971), 777-803.
  • 3. V. G. Kac, Infinite-dimensional Lie algebras and Dedekind's η-function, Functional Anal. Appl. 8 (1974), 68-70. MR 374210
  • 4. V. G. Kac, Infinite-dimensional Lie algebras, Dedekind's η-function, classical Möbius function and the very strange formula, Advances in Math. 30 (1978), 85-136. MR 513845
  • 5. V. G. Kac and D. A. Kazhdan, Structure of representations with highest weight of infinite-dimensional Lie algebras, Advances in Math. 34 (1979), 97-108. MR 547842
  • 6. N. Jacobson, Lie algebras, Interscience, New York, 1962. MR 143793


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14746-1

American Mathematical Society